Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can Sarcoid cause cardiac problems?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
I have had Sarcoid since 2003. I am 57, have HTN, Type 2 DM, Hypothyroid and now being worked up due to A-Fib, PVC s and SVT . My stress echo showed poor movement of the posterior wall of the heart. Finally my question--What is the likelihood this cardiac problems are due to the Sarcoid? Are there any special testing we should do? An EP study and cardiac XXXXXXX are scheduled.
Posted Mon, 25 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 2 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your query I will like to tell you that there definitely exists a possibilty that these all can be because of sarcoidosis . Your doctor has rightly scheduled your tests but in my opinion S. ACE levels , S. Calcium levels and Cardiac PET Scan should also be done for assessing the sarcoid activity .

It seems to be due to sarcoid only and hypertension and diabetes can also play an additional role .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor